# SDR DL73K001895

- Difficulty date: September 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT AFT GALLEY DOOR LWR HINGE CUTOUT CRACKED.  DAMAGE IS TRIMMED OUT AND REPAIRED.  ER/A 300224-14 REV.A
